# SDR ASAA12411628

- Difficulty date: May 31, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 48,514 hours, 26,963 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 6044747
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT CLOSE PROPERLY.  ACFT GROUNDED.  REINSTALLED DOOR HINGE COVER.  OK FOR SERVICE.
